Top
10
Doctor insights on: How Does Paracetamol Work

Share
1

1
I suffer from severe headsches from time to time .. Paracetamol doesn't usually work .. I have a very irregular sleeping habit .. 23 yr old male ..

I suffer from severe headsches from time to time .. Paracetamol doesn't usually work .. I have a very irregular sleeping habit .. 23 yr old male ..

Headaches: May need some better abortive therapy for these headaches and possible something to take to actually prevent. Vitamin b6 may help . Perform a virtual consult if need be ...Read more

See 1 more doctor answer
Dr. Alvin Stein
2,040 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


3

3
I suffer from migraine weekly. Panadols and paracetamol doesn't help. Pacofen works occasionally, and cafergot (ergotamine and caffeine) is losing it's effect. What can I do?

I suffer from migraine weekly. Panadols and paracetamol doesn't help. Pacofen works occasionally, and cafergot (ergotamine and caffeine) is losing it's effect. What can I do?

See a trained doctor: You can try medications but who wants to be on medications. Most headaches past through the trigeminal nerve or the main dental nerve. Find a doctor trained in trudenta like myself. It will change your life. Go to trudenta.Com to find a doctor in your area. Good luck. ...Read more

5

5
How long does amitriptyline take to work for pain when taking 10mg nightly? Can you take paracetamol and ibuprofen with it?

How long does amitriptyline take to work for pain when taking 10mg nightly? Can you take paracetamol and ibuprofen with it?

On average- 3-4 wks: The titration schedule of 10mg. nightly which is USUALLY escalated by 10mg. on a weekly basis takes an average of several weeks before people start noticing something happening in terms of pain relief. Furthermore, the pain that is typically treated with this type of treatment regimen is NEUROPATHIC pain as can be seen in forms of diabetes, nerve compressions, skin conditions such as Herpes etc. ...Read more

6

6
I feel like a fire in my abdomen, and it makes me feel fatigue. I use paracetamol and omeprazole, but it didn't work. What should I do?

I feel like a fire in my abdomen, and it makes me feel fatigue. I use paracetamol and omeprazole, but it didn't work. What should I do?

Get evaluated please: It's normal to be concerned about your health, ; to worry why you feel bad. The possibilities are numerous--ranging from acid reflux (i.e., heartburn) or a peptic ulcer to pancreatic or biliary disease ; even stress. Alarm signs include weight loss, bleeding, recurrent vomiting, significant tenderness. Whatever the cause, you're not getting relief from empiric rx so please seek help from a doctor. ...Read more

8

8
Would paracetamol not work anymore if you swallowed activated charcoal and n-acetylcysteine capsules?

Would paracetamol not work anymore if you swallowed activated charcoal and n-acetylcysteine capsules?

Diminished effect: Paracetamol or Acetaminophen is an anti pyretic that metabolises mainly in the liver. If you swallow paracetamol with activated charcoal it considerably decreased its absorption and if you take n acetyle cystein with it, it protect liver from the damage which could be caused by paracetamol metabolite as potent oxidant. Shahzeidi, md. ...Read more

9

9
I'm constantly getting really bad headaches, teenager, eat healthy drink plenty of water, exercised, paracetamol don't work, what's causing them?

I'm constantly getting really bad headaches, teenager, eat healthy drink plenty of water, exercised, paracetamol don't work, what's causing them?

Bad headaches: Your headaches could be from migraine, but you should see your doc if you have this bada headache as he/she can refer you for testing &/or neuro consult. Avoid avacados, nuits, coffee, chocolates as sthey are some of the triggers for migraines. You are doing good by drinking plentyof fluids. Try a good noght's sleep as well if you have not been doing that. ...Read more

10

10
I have a constant bad migraine, nausea dizzyiness, feeling weak. I have tried paramax, ibuprofen and paracetamol but nothing works. What should I do?

I have a constant bad migraine, nausea dizzyiness, feeling weak. I have tried paramax, ibuprofen and paracetamol but nothing works. What should I do?

Migraine: is a serious and complex neurologic disorder. Headache, vertigo, visual disturbances nausea, sensitivity to light, stomachache, dizziness are common symptoms. This condition must be professionally managed. Often use of Excedrin will lead to medication overuse headache. Rec.: see an orofacial pain or headache specialist for evaluation and treatment. ...Read more